Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
|Lemonpower - Wed Jan 07, 2009 2:36 am||
After masturbating, my penis continues to "leak" small amounts of semen, sometimes even for a few hours after I've ejaculated. I usually use toilet paper to cover my urethra during this time, so that the semen doesn't get on my underwear.
Also, for a while after masturbating, usually a few hours, I feel some kind of dull pain in my genital area, especially when my penis is erect. It is hard to tell exactly where in that area the pain is coming from, and it sometimes hurts enough to distract me from whatever I'm doing at the time. I'm not completely sure, but it's possible that the pain is more noticeable when I haven't had a particularly good orgasm, so it may be blue balls or something, but I'm not sure.
Finally, after cleaning up and washing my hands with water and soap, my hands are somewhat sticky all over, even if I get very little semen on them. They usually become less sticky if I dry them off with a serviette or paper towel, but if I dry them with a regular towel, small hairs and the like become attached to them.
Are these things normal, or should I be concerned? Also, is there a better way to make sure that my semen doesn't get on my underpants, or a better way to wash my hands after masturbating and cleaning up?
|John Kenyon, CNA - Mon Feb 23, 2009 10:46 pm||
Most of what you mention is fairly normal (at least within normal limits) although I'm not real sure what's causing your hands to become sticky after washing, after masturbating. That's a little odd, and may be related to the type of soap you're using. Everything else, however, is pretty normal, from the leakage to the vague aching (both related to incomplete or unsatisfactory orgasm, not unlike "blue balls", same principle but less intense).
I hope this is helpful to you. Good luck, and please follow up with us as needed.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.